BibTeX record journals/mscs/MenniS02

download as .bib file

@article{DBLP:journals/mscs/MenniS02,
  author    = {Mat{\'{\i}}as Menni and
               Alex K. Simpson},
  title     = {Topological and Limit-Space Subcategories of Countably-Based Equilogical
               Spaces},
  journal   = {Math. Struct. Comput. Sci.},
  volume    = {12},
  number    = {6},
  pages     = {739--770},
  year      = {2002},
  url       = {https://doi.org/10.1017/S0960129502003699},
  doi       = {10.1017/S0960129502003699},
  timestamp = {Wed, 01 Apr 2020 08:48:34 +0200},
  biburl    = {https://dblp.org/rec/journals/mscs/MenniS02.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics